Ergodic approximation of the distribution of a stationary diffusion : rate of convergence

Type de document :
Article dans une revue
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2012, 22 (3), pp.1059-1100
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00707856
Contributeur : Serena Benassù <>
Soumis le : mercredi 13 juin 2012 - 16:17:59
Dernière modification le : jeudi 27 avril 2017 - 09:47:03

Identifiants

  • HAL Id : hal-00707856, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

G. Pagès, F. Panloup. Ergodic approximation of the distribution of a stationary diffusion : rate of convergence. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2012, 22 (3), pp.1059-1100. <hal-00707856>

Partager

Métriques

Consultations de la notice

34